# SDR SWAA073786

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 68,815 hours, 38,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND STRINGER CLIP CRACKED AT BS 616, STR 1.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
